# SDR REXA2020040900437

- Difficulty date: March 5, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK. (AI)                                                 
                                                                      
CANISTER, WELDED NO. 3 IN WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. "-
